Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 189721, 5 pages
http://dx.doi.org/10.1155/2013/189721
Research Article

Lacunary Statistical Limit Points in Random 2-Normed Spaces

Department of Mathematics, Suleyman Demirel University, 32260 Isparta, Turkey

Received 29 April 2013; Accepted 13 June 2013

Academic Editors: F. Colombini and J.-L. Wu

Copyright © 2013 A. Güncan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Güncan, U. Yamancı, and M. Gürdal, “Lacunary Statistical Limit Points in Random 2-Normed Spaces,” ISRN Mathematical Analysis, vol. 2013, Article ID 189721, 5 pages, 2013. https://doi.org/10.1155/2013/189721.